# SDR CO1Y200800003

- Difficulty date: January 14, 2008
- Submitted: April 15, 2008
- Operation: General aviation
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N725BC
- Make and model: Doug MD-11
- Aircraft serial: 48503
- Aircraft time: 53,001 hours, 10,332 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: ARC44231
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPOILER NR1 FOUND WITH PLAY.
